| Model Number |
TMICL12.6 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lens was returned liquid, in a lens vial and ziploc bag.Visual inspection found no visual damage to the lens.(b)(4).No similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm tmicl12.6 lens, -14.0/+2.5/093 (sphere/cylinder/axis) into the patient's right (od) eye on (b)(6) 2019.On (b)(6) 2019 the lens was exchanged with a longer lens due to low vault.The problem was resolved.